# SDR USAASB98189

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23133
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5007024620
- Condition: Failed
- Location: Rt Pack
- Part time: 29,666 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JAX - FLT 2606 - EN ROUTE FLL/BWI, CREW REPORTED SMOKE IN THE COCKPIT AND CABIN.  CREW SECURED THE GASPER FAN AND RIGHT PACK.  THE SMOKE APPEARED TO ABATE.  FLIGHT DIVERTED TO JAX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE GASPER FAN CIRCUIT BREAKER TRIPPED AND THE FAN AT FAULT FOR THE PROBLEM.  THE FAN WAS REPLACED.  (X)
